# SDR UIEA2021061401346

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,275 hours, 25,581 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 410 WEATHER RADAR DID NOT PAINT WEATHER ON L/R( PERFORMED WX RADAR BITE FOR LEFT AND RIGHT SYSTEM PER FIM 34-43 FLT 805, NO FAULTS, TEST GOOD BOTH LT AND RT WX RADAR  )
